Paracetamol

Paracetamol, also known as Acetaminophen is a medicine used to treat fever and pain. It is used in combination with other drugs to relieve cold.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I suffer from unbearable ear pain after using an ear scoop. How to reduce pain?

Query: Hi doctor,I am 18 years old. Last night I used an ear scoop and scratched the inside of my ear too hard. I saw a little blood. It was a little sore, but now 24 hours later there is an unbearable pain in that ear. I could not sleep. I cannot access to the hospital until late tomorrow. Can I do anyth...  Read Full »


Dr. Shyam Kalyan N

Answer: Hi,Welcome to icliniq.com.Do not put anything inside the ear including ear drops and water should not go in while bathing.Next, do you have Paracetamol at home? It is otherwise known as Acetaminophen and Tylenol. You may take that according to your weight.Say your weight is 50 kg then you may take a...  Read Full »

I feel like water and liquid gets diffused outside the digestive tract. Why?

Query: Hello doctor, I feel irritation and pain in the abdomen, particularly below my right rib cage for almost two years now. I feel like water and liquid food gets diffused outside the digestive tract, into the outer parts and skin. It causes allergic irritation, inflammation, discomfort, and pain in th...  Read Full »


Dr. Arvind Guru

Answer: Hi, Welcome to icliniq.com. For a detailed advice, I would like to know a bit more regarding your problem first. When did you notice it for the first time? How did it come to your notice? Does this pain come and go or present at all times? Is it a burning, piercing, constricting, or squeezing type? ...  Read Full »

I suffer from ear pain after I tried to remove ear wax. What to do?

Query: Hello doctor, I have been suffering from ear pain for the last two days and it has become really serious now. The entire right side of my face has gone numb and I am not able to hear properly in my right ear. I can listen to some hissing sound. I remember cleaning my ear with my fingers and tried to...  Read Full »


Dr. Baidya Nath Majhi

Answer: Hello, Welcome to icliniq.com. From your symptoms and history of ear cleaning, it is suggestive of otitis externa with ear wax. Do not worry too much. It is a soft tissue infection of your ear canal most probably due to finger nail trauma. You need to take some medication and precautions and it ...  Read Full »

I am taking Jupicef tablet for a throat infection. Will it rectify my boil on the vulva?

Query: Hello doctor, I have got a boil on my vulva, and it is paining when I sit or walk. Currently, I am taking Jupicef 500 mg tablet for a throat infection. Kindly tell me if this will rectify the boil as well.  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hello, Welcome to icliniq.com. It will help but, it is not a very effective antibiotic. For boils, I suggest you try taking the following. Consult your specialist doctor, discuss with him or her and start taking the medicines after their consent. Capsule Augmentin (combination of Amoxicillin and Cla...  Read Full »

How contagious is HFMD in adults?

Query: Hello doctor,A 30-years-old male has lesions on his soles, hands, knees, and elbows. He had a fever for two days last week. Does it suggestive of hand, foot, and mouth disease?Kindly help.  Read Full »


Dr. Bn Bhagat

Answer: Hello, Welcome to icliniq.com. I saw the pictures you sent (attachments removed to protect the patient’s identity). There are multiple flat red rashes on the hand and foot. Painful blisters with a red rash on the hands and soles in a young child under 5-years can diagnose HFMD (hand, foot,...  Read Full »

Why did my fever increase to 105 degree after taking Paracetamol?

Query: Hi doctor, I got a fever of 100 degrees Fahrenheit with body pain. Then, I took Calpol 650. After taking it, my temperature showed 105 degrees. What to do?  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, you are suffering from a fever that is very high in nature. As Acetaminophen or Paracetamol cannot subside your fever, I think that you should start taking broad-spectrum antibiotics li...  Read Full »

Can playing in the water with tampons result in TSS?

Query: Hello doctor, I am a 20 year old female, I am traveling, and a week back I went on a canyoning adventure while I was on my period. I wore a tampon for nearly eight hours while going in and out of the river water. The water was flowing so I hoped there would not be much dangerous bacteria, but I am ...  Read Full »


Dr. R Balakrishnan Menon

Answer: Hi, Welcome to icliniq.com. Let me get few facts straight, toxic shock syndrome (TSS) is a complication of using tampons, but it is not the commonest complication. So you have to rule out other common causes. You have a risk of TSS if you do not change tampons for days, or have unhygienic metho...  Read Full »

Kindly go through my Widal report and suggest the reason for my fever.

Query: Hi doctor,I have been suffering from fever for the past two days. My Widal report says S. Typhi O antigen 1:40, S. Typhi H antigen 1:40 and S. paratyphoid A. I am only taking tablets to control my temperature. Please explain the report.  Read Full »


Dr. Rahul Suresh Kulkarni

Answer: Hi, Welcome to icliniq.com. Depending upon your Widal test report, it is hard to pinpoint the diagnosis of fever to be of enteric origin (typhoid). You need to document rising Widal titers to be sure of that diagnosis and that too after a week of fever. To establish the diagnosis of typhoid fever at...  Read Full »

How to make a 14-month-old baby eat after undergoing adenoid surgery?

Query: Hi doctor, The patient's adenoids were removed before five days. He was taken to the recovery room and was so cranky. His breathing was funny, so he was put on oxygen. In about 45 minutes he was able to breathe on his own, he coughs and get a lot. We bought grape juice, ice cream, and milk. He is m...  Read Full »


Dr. Shyam Kalyan N

Answer: Hello, Welcome to icliniq.com. Please feed him breastmilk. Encourage him to suck, and the feed needs to be started after about 4 hours of the procedure. Also, to relieve the pain give him painkiller syrup say about 5 mL of Paracetamol (125 mg per 5 mL) given thrice or four times will alleviate the ...  Read Full »

I have a mild continuous headache that subsides after taking painkillers. Why?

Query: Hi doctor, Initially, my problem started with a headache, and I felt shaky and dizzy the next day. I felt the same for around four days and went to the hospital. They said that I was dehydrated. But they did not give me anything for it and sent me home. I still have a headache, shaky, dizzy and feel...  Read Full »


Dr. Rahul Suresh Kulkarni

Answer: Hi, Welcome to icliniq.com. I am sorry to hear about your persistent troubles. You need to have plenty of oral fluids. Take Paracetamol 500 mg up to three times a day to relieve the symptoms. Headaches could be because of multiple reasons. I am enlisting the most common causes. Are you working too m...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.